# SDR USAA2009090892403

- Difficulty date: August 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53231335200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - CRACK ON FITTING AT FR28 BETWEEN S37R TO S39R.  REPLACED FITTING AT FR28 BETWEEN S37R TO S39R IAW A320 SRM 51-72-11.
